# SDR AALA20000576

- Difficulty date: March 31, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N25071
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 514
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON FLOOR SUPPORT BEAM BETWEEN SEAT TRACKS D AND E AND FRA C71 AND C73.  INSTALLED NEW LAVATORY SUPPORT BEAM PER SRM 51-72-10.  (X)
